# SDR DALA2019050602910

- Difficulty date: May 4, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39254
- Aircraft time: 50,545 hours, 4,534 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7108, L/P 5673472) EMERGENCY LIGHT ABOVE 2B INOP. LOWERED CEILING PNL FOUND PLUG LOOSE FROM LIGHT ASSY, CONNECTED AND OPS CHECK PER AMM 33-51. OK FOR SERVICE.
